# SDR C2XA04IA001

- Difficulty date: January 3, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW FOUND THE LEFT EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK FUSE AND OPERATIONALLY TESTED THE LIGHTING SYSTEM.
